Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 1, 2013, 10:10 AM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 10:10 AM CDT (15:10 UTC)
- Expired
- Jun 1, 2013, 1:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, Cross County, AR, Lee County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1721 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
584
WGUS54 KMEG 011510
FFWMEG
ARC035-037-077-123-011815-
/O.NEW.KMEG.FF.W.0040.130601T1510Z-130601T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 115 PM CDT
* AT 1009 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
FORREST CITY...MADISON...MARIANNA...PALESTINE...PARKIN...WYNNE AND
VILLAGE CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3544 9105
3545 9061 3544 9061 3544 9037 3465 9066
3475 9111 3486 9111 3490 9113 3491 9116
3495 9116
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:34 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 1, 6:34 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
634 AM CDT SAT JUN 1 2013
.UPDATE...
UPDATE TO AVIATION SECTION
&&
.PREV DISCUSSION... /ISSUED 355 AM CDT SAT JUN 1 2013/
DISCUSSION...
A LITTLE MORE BREATHING ROOM TONIGHT COMPARED TO LAST NIGHT AS WE
ARE BETWEEN STORM SYSTEMS ACROSS THE MIDSOUTH. HOWEVER WE DO HAVE
STORMS TO OUR NORTH AND WEST THAT WILL LIKELY MAKE IT INTO THE
MISSOURI BOOTHEEL...NORTHWEST TENNESSEE AND EAST ARKANSAS BY
SUNRISE. WE REMAIN IN A FAIRLY UNSTABLE ATMOSPHERE FEATURING
TEMPERATURES IN THE MIDDLE 70S AND DEW POINTS IN THE LOW TO MIDDLE
70S. LAPS INSTABILITY TRENDS ARE DECLINING...INDICATING CAPE
VALUES GENERALLY 1000 TO 2000 J/KG AND LI'S -2 TO -4C...MOST
UNSTABLE IN NORTHEAST ARKANSAS. SATELLITE AND ASOS DATA SHOW
PARTLY CLOUDY TO CLEAR SKIES ACROSS MOST OF NORTH MISSISSIPPI AND
WEST TENNESSEE WITH INCREASING CLOUD COVER WEST OF THE MISSISSIPPI
RIVER INTO EASTERN AND CENTRAL ARKANSAS. THIS WILL ALLOW RAPID
DESTABILIZATION...OR FURTHER DESTABILIZATION OF THE ATMOSPHERE
AFTER SUNRISE. THE STORM PREDICTION CENTER HAS OUTLINED ALL OF THE
MIDSOUTH FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. STORMS
WILL LIKELY DEVELOP AFTER SUNRISE ACROSS THE MIDSOUTH AHEAD OF
THE ONGOING STORMS IN CENTRAL ARKANSAS AND SOUTH MISSOURI...AS
THAT MAIN AREA OF STORMS CONTINUES TO MOVE TO THE SOUTH AND EAST.
WE WILL SEE A RATHER STAGNATE UPPER LEVEL PATTERN BEGIN TO SHIFT
TO THE EAST TODAY IN RESPONSE TO TROUGHING ALONG THE PACIFIC
COAST. AS A RESULT...THE FOCUS FOR SEVERE WEATHER THAT WE HAVE
SEEN ACROSS THE SOUTHERN PLAINS WILL SHIFT TO THE EAST AND
EVENTUALLY INCLUDE THE MIDSOUTH. THE BEST UPPER LEVEL SUPPORT FOR
SEVERE STORMS LOOKS TO BE A LITTLE FARTHER NORTH AND EAST THAN
THE MIDSOUTH...BUT WE SHOULD HAVE ENOUGH THERMODYNAMIC SUPPORT FOR
STRONG TO SEVERE THUNDERSTORMS DURING THE DAY TODAY. THERE IS A
GOOD POSSIBILITY THAT STORMS CONGEAL INTO A MCS AFTER SUNSET AND
MAINTAIN AT LEAST STRONG IF NOT SEVERE STATUS WELL INTO THE
OVERNIGHT HOURS AS THEY SHIFT INTO NORTH MISSISSIPPI...WEST
TENNESSEE...THEN EVENTUALLY OUT OF THE MIDSOUTH.
AS THE UPPER LEVEL FLOW BECOMES MORE PROGRESSIVE...A STATIONARY FRONT
CURRENTLY LOCATED FROM NORTH MISSOURI INTO CENTRAL OKLAHOMA WILL
BEGIN TO MOVE EAST AS A COLD FRONT. IT SHOULD MOVE INTO EAST
ARKANSAS BY SUNSET...CROSS THE MISSISSIPPI RIVER AROUND
MIDNIGHT...AND SHIFT INTO CENTRAL TENNESSEE/NORTHWEST ALABAMA
AROUND SUNRISE. FEEL WITH THE LOSS OF DAYTIME HEATING THE OVERALL
SEVERE THREAT WILL DIMINISH DURING THE NIGHT...BUT AS MENTIONED
ABOVE THE DEVELOPMENT OF A HEALTHY COLD POOL WOULD ALLOW A MCS TO
MAINTAIN ITS STRENGTH FOR QUITE SOME TIME AFTER SUNSET. PRIMARY
MODE OF SEVER WEATHER WILL LIKELY BE DAMAGING WIND...BUT HAIL AND
QCLS-TYPE TORNADOES ARE ALSO POSSIBLE. NORTH MISSISSIPPI AND WEST
TENNESSEE MAY BE THE MOST AT RISK TODAY AS CLEAR SKIES WILL ALLOW
THE MOST DESTABILIZATION BEFORE STORMS ALONG THE FRONT BEGIN THEIR
PUSH EAST. GFS AND NAM INSTABILITY PARAMETERS SHOW CAPES IN EXCESS
OF 3000 J/KG AND LI'S LESS THAN -7 THIS AFTERNOON...VALUES NOT
UNREALISTIC GIVEN CURRENT MOISTURE LEVELS AND CLEAR SKIES. LAPSE
RATES ARE NOT WHOLLY IMPRESSIVE...BUT SUFFICIENT TO SUPPORT
SEVERE STORMS. LIKEWISE...SHEAR PROFILES ARE SUFFICIENT...BUT NOT
ALARMING. EXPECTING AN ACTIVE AFTERNOON...BUT NOT A HIGH END
OUTBREAK AT THIS POINT.
RAINFALL IS ANOTHER BIG CONCERN THIS AFTERNOON INTO THE OVERNIGHT
HOURS. WE MAY TRANSITION FROM A TRADITIONAL SEVERE WEATHER EVENT INTO
A FLASH FLOOD EVENT THIS EVENING. PORTIONS OF THE
MIDSOUTH...ESPECIALLY EAST ARKANSAS HAVE ALREADY RECEIVED IN
EXCESS OF 5 INCHES OF RAIN OVER THE LAST 24 HOURS. HPC INDICATES
2-3 INCHES OF ADDITIONAL RAINFALL IS LIKELY OVER MUCH OF WEST
TENNESSEE...EAST ARKANSAS AND THE MISSOURI BOOTHEEL. LOCALLY...IF
OR WHERE MULTIPLE THUNDERSTORMS MOVE ACROSS THE SAME LOCATION
THOSE VALUES COULD EASILY BE DOUBLED RESULTING IN LOCALIZED
FLOODING. FLASH FLOOD WATCHES WILL BE IN EFFECT FOR PORTIONS OF
THE MIDSOUTH.
SOME SHOWERS AND THUNDERSTORMS MAY LINGER SUNDAY...MAINLY IN NORTH
MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER...BUT NO
ADDITIONAL SEVERE STORMS ARE EXPECTED. COOLER AIR WILL FILTER IN
BEHIND THE COLD FRONT. HIGHS EARLY NEXT WEEK MAY STRUGGLE TO GET
OUT OF THE 70S ACROSS THE COOLEST PORTIONS OF THE MIDSOUTH WITH
GRADUAL WARMING THROUGH MIDWEEK. WE WILL LIKELY SEE HIGHS BACK IN
TO THE UPPER 80S AFTER MIDWEEK. THURSDAY INTO FRIDAY...WE WILL SEE
GENERAL ZONAL FLOW TRANSITION INTO A WEAK...BROAD TROUGH FROM THE
CENTRAL PLAINS ACROSS THE MIDSOUTH. A FEW SHOWERS AND
THUNDERSTORMS WILL RETURN TO THE FORECAST BY THURSDAY.
&&
.AVIATION...
12Z TAFS
A MIX OF MVFR AND VFR CONDITIONS EXISTS DUE TO LOWER CIGS.
MODERATE TO MODEST SOUTHERLY FLOW WILL CONTINUE TODAY WITH GUSTS
NEARING 20-25KTS AT TIMES THROUGH THE EVENING. LOWER VSBY POSSIBLE
THIS AFTN AND EVENING WITH SHOWERS AND THUNDERSTORMS...SOME MAY
HAVE STRONG WIND GUSTS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH MUCH OF THE NIGHT PUSHING SITES TOWARDS IFR CONDITIONS
WITH LOWER CIGS AS WELL INTO EARLY SUNDAY MORNING. MILD
IMPROVEMENT POSSIBLE LATE IN THE PERIOD AFTER 02/08Z TO 02/10Z.
-ABS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 87 68 82 62 / 70 80 30 10
MKL 84 66 80 58 / 70 80 20 10
JBR 82 62 79 59 / 80 80 10 10
TUP 89 72 82 59 / 50 80 50 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-CROSS-
GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRITTENDEN-LEE AR-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DESOTO.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-
WEAKLEY.
&&Hazardous weather outlook, Jun 1, 8:51 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 851 AM CDT SAT JUN 1 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 851 AM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH FOR TODAY AND TONIGHT AS A COLD FRONT MOVES THROUGH THE LOWER MISSISSIPPI VALLEY. DAMAGING WINDS WILL BE THE PREDOMINANT SEVERE WEATHER THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. IN ADDITION...A FLASH FLOOD FLASH IS IN EFFECT FOR PORTIONS OF THE MID SOUTH TODAY AND TONIGHT...MAINLY ACROSS AREAS NORTH OF A LINE FROM MARIANNA ARKANSAS TO DECATURVILLE TENNESSEE. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE REMAINDER OF THE MID SOUTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT ACROSS MOST OF THE MID SOUTH IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Jun 1, 9:27 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
06/01/2013 LAWRENCE AR TRAINED SPOTTER
UP TO 12 INCHES OF WATER ON SECONDARY ROADS IN THE WALNUT
RIDGE AREA.
&&
PWBSpecial weather statement, Jun 1, 9:31 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 931 AM CDT SAT JUN 1 2013 ARZ018-026-027-011515- CRAIGHEAD AR-GREENE AR-POINSETT AR- 931 AM CDT SAT JUN 1 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 AM CDT FOR... CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES EAST OF JONESBORO AT 931 AM CDT...MOVING EAST AT 25 MPH. PEOPLE IN CRAIGHEAD...GREENE AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR BAY...BROOKLAND...CARAWAY...JONESBORO...LAKE CITY... LAKE FRIERSON STATE PARK AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3598 9029 3565 9031 3573 9081 3600 9077 TIME...MOT...LOC 1431Z 255DEG 23KT 3584 9060
Local storm report, Jun 1, 10:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG WILDERSVILLE 35.78N 88.37W
05/30/2013 HENDERSON TN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...NORTH END OF COUNTY JUST OFF
NATCHEZ TRACE ROAD...ESTIMATED 35-40 MPH WIND...PEA SIZE
HAIL...MINOR STREET FLOODING
0510 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS EMERGENCY MNGR
TREES AND POWERLINES DOWN CAUSING FOUR ROADS TO BE
CLOSED...HWY 6 WAS CLOSED BRIEFLY...POWER OUTAGES...LIMBS
DOWN ACROSS THE CITY
0515 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS TRAINED SPOTTER
TALL LIGHT POLE AND FENCE BLOWN DOWN AT THE LAFAYETTE
COUNTY HIGH SCHOOL FOOTBALL FIELD.
0545 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
05/30/2013 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES AND TREE LIMBS DOWN. A FEW POWER POLES ALSO
DOWN. DAMAGE OCCURRED NEAR THE LAWRENCE AND SHARP COUNTY
LINE.
0600 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
05/30/2013 LAWRENCE AR COUNTY OFFICIAL
ONE PERSON INJURED DUE TO A TREE BLOWING DOWN.
0615 PM TSTM WND GST 4 S BOLIVAR 35.21N 89.00W
05/30/2013 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
PENNY SIZE HAIL ALSO REPORTED.
0618 PM TSTM WND GST 4 SE BOLIVAR 35.22N 88.95W
05/30/2013 U60.00 MPH HARDEMAN TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH... PENNY SIZE HAIL
0645 PM TSTM WND DMG 5 S JACKSON 35.56N 88.83W
05/30/2013 MADISON TN PUBLIC
LARGE TREE DOWN ACROSS HIGHWAY 18...BOTH LANES OF TRAFFIC
BLOCKED...POWER LINES ALSO DOWN.
0650 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TREES DOWN ACROSS THE CITY...DIME SIZE HAIL...POWER
OUTAGES
0700 PM HAIL NE JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN PUBLIC
QUARTER SIZE HAIL...TREES DOWN
0700 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TWISTED TREES...A BARN COMPLETELY DESTROYED.
0700 PM TSTM WND GST JACKSON 35.63N 88.83W
05/30/2013 E70.00 MPH MADISON TN PUBLIC
65-70 MPH ESTIMATED... TREES DOWN... POWER OUTAGES
0715 PM TSTM WND GST MEDINA 35.80N 88.77W
05/30/2013 E60.00 MPH GIBSON TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH...TREE LIMBS DOWN... PEA SIZE
HAIL
0715 PM HAIL JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN TRAINED SPOTTER
QUARTER SIZE HAIL...TREES UPROOTED BY THE WIND
0725 PM TSTM WND DMG MILAN 35.92N 88.75W
05/30/2013 GIBSON TN PUBLIC
TREES DOWN ON STINSON ROAD.
0745 PM TSTM WND DMG TRENTON 35.97N 88.94W
05/30/2013 GIBSON TN TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0800 PM TSTM WND GST MARTIN 36.34N 88.86W
05/30/2013 M70.00 MPH WEAKLEY TN NWS EMPLOYEE
RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.
0800 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/30/2013 WEAKLEY TN NWS EMPLOYEE
NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
TO NWS EMPLOYEE AT THE PADUCAH WFO.
1152 PM TSTM WND GST 2 E EARLE 35.27N 90.43W
05/30/2013 E60.00 MPH CRITTENDEN AR EMERGENCY MNGR
TWO EMPTY SEMI TRAILER TRUCKS DRIVING ON HIGHWAY 64 TWO
MILES EAST OF EARLE WERE BLOWN AROUND BY WIND. ONE WAS
TURNED 360 DEGREES THE OTHER WAS BLOWN OFF THE ROAD.
0500 AM FLASH FLOOD N HARRISBURG 35.56N 90.72W
05/31/2013 POINSETT AR LAW ENFORCEMENT
APPROXIMATELY 5 INCHES OF RAIN FELL BETWEN 430 AND 530 AM
FLOODING A FEW HOMES NORTH AND WEST OF HARRISBURG.SOME
COUNTY GRAVEL ROADS COVERED WITH APPROXIMATELY 4 INCHES
OF WATER.
0530 AM FLASH FLOOD HICKORY RIDGE 35.40N 90.99W
05/31/2013 CROSS AR COUNTY OFFICIAL
APPROXIMATELY 7 INCHES OF RAIN FELL. HIGHWAY 42 AND 193
NEAR HICKORY RIDGE ALONG WITH MULTIPLE COUNTY ROADS
COMPLETELY FLOODED. ONE HOME WITH MINOR FLLOD DAMGE.
CO-OP COMPLETEY FLOODED.
0600 AM TSTM WND DMG CHERRY VALLEY 35.40N 90.75W
05/31/2013 CROSS AR LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 163 AND POWER POLE DOWN ON HIGHWAY
1 IN CHERRY VALLEY.
0600 AM FLASH FLOOD CHERRY VALLEY 35.40N 90.75W
05/31/2013 CROSS AR COUNTY OFFICIAL
HIGHWAY 42 FLOODED. CLOSED FOR A FEW HOURS.
0600 AM FLASH FLOOD 1 NW LAKE CITY 35.83N 90.46W
05/31/2013 CRAIGHEAD AR LAW ENFORCEMENT
EAST END OF COUNTY ROAD 912 CLOSED DUE TO FLOODING.
0605 AM TORNADO W COVINGTON 35.57N 89.65W
05/31/2013 F1 TIPTON TN EMERGENCY MNGR
STRONG WINDS DESTROYED TWO HOMES ON MOUNT LEBANON ROAD.
SEVERAL OTHER HOMES HAD ROOF AND SOME STRUCTURAL
DAMAGE.WINDS MOVED CARS AND TRUCKS A SIGNIFICANT
AMOUNT.ALL THE DAMAGE OCCURRED BETWEN 600 AM AND 610
AM.THIS WAS SURVEYED AND UPGRADED TO A F-1 TORNADO FROM
INITIAL THUNDERSTORM WIND DAMAGE.
0924 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
06/01/2013 LAWRENCE AR TRAINED SPOTTER
UP TO 12 INCHES OF WATER ON SECONDARY ROADS IN THE WALNUT
RIDGE AREA.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:39 AM CDT | Flash Flood Warning | MEG | Clay, Randolph | 3 hr |
| Jun 1, 9:24 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 4 hr |
| Jun 1, 9:31 AM CDT | Special Weather Statement | MEG | Craighead | 44 min |
| Jun 1, 10:16 AM CDT | Special Weather Statement | MEG | Mississippi | 44 min |
| Jun 1, 10:21 AM CDT | Special Weather Statement | MEG | Crittenden | 24 min |
| Jun 1, 10:41 AM CDT | Special Weather Statement | MEG | Crittenden | 34 min |
| Jun 1, 10:44 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 46 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | MEG | Mississippi | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 48 min |
| Jun 1, 11:08 AM CDT | Special Weather Statement | MEG | Mississippi | 37 min |
| Jun 1, 11:26 AM CDT | Special Weather Statement | MEG | Phillips | 49 min |
| Jun 1, 11:30 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 45 min |
| Jun 1, 11:35 AM CDT | Areal Flood Advisory | MEG | Mississippi | 3 hr |
| Jun 1, 11:41 AM CDT | Areal Flood Advisory | MEG | Crittenden, St. Francis | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.